# SDR AU510001532

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 223
- Part time: 32,241 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CUTOUT INTERCOSTAL UPPER JOINT PLATE LOCATED AT FS 223 LT CRACKED.  FOUND DURING INSPECTION IAW AD/JETSTREAM/98 AND SB51-JA030544 R1.
